# SDR 2002UALA00024

- Difficulty date: January 4, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 17,685 hours, 2,744 cycles
- Engine: Pwa PW4090
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141W330911
- Condition: Dented
- Location: Fuselage
- Part time: 17,685 hours, 2,744 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN DENTED BETWEEN STA 292 TO 298 AT STRINGER 29L.  MAJOR REPAIR ACCOMPLISHED.  DENT REMOVED AND DOUBLER INSTALLED.  DENT WAS CUT OUT AND REPAIRED.
